# SDR HNAA2024021900098

- Difficulty date: January 15, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 50,017 hours, 46,913 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 47-48
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

57-2137 LH OVERWING PANEL CRACKED AT LWR FLANGE BTW FR47-48. R&R'D IAW SRM 51-40-02
